# SDR SWIA2020090452214

- Difficulty date: July 24, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP UPPER SKIN HAS DENTS AT WS 73 10" FROM TRAILING EDGE AND WS 76  14" FROM TRAILING EDGE.  EVALUATE AND REMOVE DAMAGE, OR FILL AND PAINT.  C-CHECK RO 9/1/2020.  REPAIRED RT INBOARD FLAP UPPER SKIN, REF CRJ-200-SRM.  SEE CONTINUATION CARD FOR DETAILS.
